# SDR ASAA0510091

- Difficulty date: April 27, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 69391821
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - R2 DOOR NEEDS TO BE LIFTED TO CLOSE PROPERLY.  REPLACED ROLLER GUIDE PLATE ASSEMBLY, BEARING AND GUIDE ARM REF BMM 52-41-0, P/N 69391821, 66145111, 66145266.  (M)
